Alert archive / Kentucky / Tornado Warnings in 2020

Tornado Warning 5, NWS Wilmington, OH

April 8, 20206 counties in Kentucky

NWS Wilmington, OH issued this tornado warning at Apr 8, 2020, 10:28 PM EDT for 6 counties in Kentucky. It was in force for 32 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 10:28 PM EDT (02:28 UTC)
Expired
Apr 8, 2020, 11:00 PM EDT
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Boone County, KY, Campbell County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Pendleton County, KY

The radar

The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 10:37 PM EDTTSTM WND DMG3 Sw Walton, KYTWO BARN ROOFS BLOWN OFF, NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR DATA.
Apr 8, 10:37 PM EDTTSTM WND DMG4 Ssw Walton, KYSEVERAL TREES DOWNED NEAR EADS ROAD ESAT OF VERONA MARKET. TIME ESTIMATED BY RADAR.
Apr 8, 10:39 PM EDTTSTM WND DMG2 N Crittenden, KYMULTIPLE TREES SNAPPED. PART OF BARN BLOWN ONTO ROAD. TREES BLOCKING ROAD. CORRECTED TIME OF EVENT BASED ON RADAR.
Apr 8, 10:40 PM EDTTSTM WND DMG4 Nw Dry Ridge, KYSEVERE DAMAGE TO A HOUSE, WITH AN ENTIRE SIDE REMOVED. LARGE TREES SNAPPED ALONG VALLANDINGHAM RD. TIME ESTIMATED BY RADAR.
Apr 8, 10:40 PM EDTTSTM WND DMG4 S Walton, KYTREE AND POWERLINES DOWNED ALONG COURTNEY RD. TIME ESTIMATED BY RADAR.
Apr 8, 10:40 PM EDTTSTM WND DMG4 Wnw Dry Ridge, KYSIGNIFICANT AMOUNTS OF SIDING BLOWN OFF HOME. TREE ALSO BLOWN DOWN ONTO CAR. TIME AND LOCATION ESTIMATED FROM RADAR DATA.
Apr 8, 10:40 PM EDTTORNADO 14 Wnw Dry Ridge, KYEF1 TORNADO. DAMAGE TO NUMEROUS HOMES AND OUTBUILDINGS CONSISTENT WITH 85 TO 90 MPH WINDS. DAMAGE AND DESTRUCTION TO LARGE MATURE TREES.
Apr 8, 10:41 PM EDTTSTM WND GST 501 Sse Crittenden, KY
Apr 8, 10:42 PM EDTTSTM WND DMG3 Nw Dry Ridge, KYTREE DAMAGE IN LEXINGTON TRAILS SUBDIVISION. TIME ESTIMATED BY RADAR.
Apr 8, 10:42 PM EDTTORNADO 04 Se Walton, KYDAMAGE TO BARNS AND SIDING, POWER POLES, AND TREES
Apr 8, 10:44 PM EDTTSTM WND DMG3 Nw Dry Ridge, KYNUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED FROM RADAR.
Apr 8, 10:49 PM EDTTSTM WND DMG4 W Butler, KYDAMAGE TO TREES, A ROOF, AND AN OUTBUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:24 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2413 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

972 
WFUS51 KILN 090228
TORILN
KYC015-037-077-081-117-191-090300-
/O.NEW.KILN.TO.W.0005.200409T0228Z-200409T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
1028 PM EDT Wed Apr 8 2020

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Southern Kenton County in northern Kentucky...
  South central Campbell County in northern Kentucky...
  Southern Boone County in northern Kentucky...
  Northern Grant County in northern Kentucky...
  Northwestern Pendleton County in northern Kentucky...
  Gallatin County in northern Kentucky...

* Until 1100 PM EDT.
    
* At 1028 PM EDT, a severe thunderstorm capable of producing a
  tornado was located over Warsaw, moving east at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Williamstown, Walton, Crittenden, Dry Ridge, Warsaw, Florence,
  Glencoe, Stewartsville, Ryle, Northcutt, Big Bone Lick, Interstate
  71 at US Route 127, Steele Bottom, Bracht, Gardnersville, Fiskburg,
  Beaverlick, Sherman, Egypt Bottom and US Route 42 at State Route
  184.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 59 and 77.
 I-75 in Kentucky between mile markers 152 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3867 8478 3872 8479 3871 8481 3870 8481
      3871 8483 3870 8484 3876 8499 3878 8497
      3878 8494 3880 8489 3879 8481 3883 8483
      3886 8479 3888 8478 3889 8480 3890 8485
      3895 8480 3882 8438 3859 8458
TIME...MOT...LOC 0228Z 285DEG 40KT 3879 8486 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

KC
2 follow-up statements
556 
WWUS51 KILN 090239 RRB
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1039 PM EDT Wed Apr 8 2020

KYC015-037-077-081-117-191-090300-
/O.CON.KILN.TO.W.0005.000000T0000Z-200409T0300Z/
Kenton KY-Campbell KY-Boone KY-Grant KY-Pendleton KY-Gallatin KY-
1039 PM EDT Wed Apr 8 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR SOUTHERN
KENTON...SOUTH CENTRAL CAMPBELL...SOUTHERN BOONE...NORTHERN GRANT...
NORTHWESTERN PENDLETON AND EASTERN GALLATIN COUNTIES...
    
At 1039 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Dry Ridge, moving east at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Williamstown, Walton, Crittenden, Dry Ridge, Glencoe, Munk,
Stewartsville, Ryle, Morning View, Northcutt, Williamstown Lake,
Bracht, Gardnersville, Napoleon, Knoxville, Fiskburg, Beaverlick,
Sherman, Verona and Piner.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 65 and 77.
 I-75 in Kentucky between mile markers 152 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3867 8478 3872 8479 3871 8481 3870 8481
      3871 8482 3870 8484 3877 8479 3881 8476
      3884 8472 3891 8468 3882 8438 3859 8458
TIME...MOT...LOC 0239Z 289DEG 49KT 3872 8467 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

KC
281 
WWUS51 KILN 090252
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1052 PM EDT Wed Apr 8 2020

KYC015-037-077-081-117-191-090302-
/O.EXP.KILN.TO.W.0005.000000T0000Z-200409T0300Z/
Kenton KY-Campbell KY-Boone KY-Grant KY-Pendleton KY-Gallatin KY-
1052 PM EDT Wed Apr 8 2020

...THE TORNADO WARNING FOR SOUTHERN KENTON...SOUTH CENTRAL
CAMPBELL...SOUTHERN BOONE...NORTHERN GRANT...NORTHWESTERN PENDLETON
AND EASTERN GALLATIN COUNTIES WILL EXPIRE AT 1100 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 200 AM EDT for northern
Kentucky.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3867 8478 3872 8479 3871 8481 3870 8481
      3871 8482 3870 8484 3877 8479 3881 8476
      3884 8472 3891 8468 3882 8438 3859 8458
TIME...MOT...LOC 0252Z 285DEG 40KT 3868 8450 

$$

KC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 8, 7:55 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 8, 7:55 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
755 PM EDT Wed Apr 8 2020

.SYNOPSIS...
A cold front will cross the region tonight and bring one more
round of showers and thunderstorms. A few showers will follow
Thursday and Thursday evening, with temperatures about 20
degrees cooler from today's highs expected on Thursday and
Friday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Tornado Watch #91 is now in effect for a portion of the NWS
Wilmington OH forecast area.

Current surface analysis indicates a cold front extends from
near Chicago to the southwest, with a wave of low pressure along
the front in central Illinois, soon to move east into western
Indiana. There is also a well-defined 850mb wave riding
basically along with the front, and favorable divergence aloft
ahead of a very well defined 500mb jet streak. Large scale
ascent ahead of these features has led to lots of convection
developing within the warm sector -- discrete cells in and near
southern Illinois, and clusters of cells (with a few isolated
supercells) closer to the cold front further north. Over the
next few hours, as these storms make their way into the ILN CWA,
these storms are expected to continue to grow upscale into a
linear feature (perhaps a bowing MCS) with some potential for
continued discrete development ahead of it. The model signal has
been very consistent with regards to MCS/bow/QLCS type storm
morphology affecting the southwestern quadrant of the ILN CWA in
the 02Z-03Z time frame, then spreading ESE from there in the
04Z-06Z time frame. This forecast still appears to be on track.

The biggest question mark with regards to the severe threat
tonight is with low-level moisture. Dewpoints mixed out
impressively today, with T/Td depressions of over 30F being
observed all across the ILN forecast area. Looking at model
theta-e projections, it is clear that there will be an
impressive but short-lived surge of moisture coming into the
area, but only in the 2-3 hours immediately before the storms
arrive. With light and variable winds observed in the Cincinnati
area at 7PM, it is expected that this switch to SSW flow is
about to begin. If the boundary layer is not able to appreciably
moisten, surface-based instability may be somewhat limited by
inhibition. This would end up supporting an outflow-dominant
storm mode and in that case, the dry air could actually end up
exacerbating the threat for strong wind. What will keep these
storms strong, regardless of the above, is the combination of
strong forcing, strong deep-layer shear, and steep mid-level
lapse rates. Though the questions about boundary layer stability
may also inhibit tornado potential, the 0-1km shear (which does
include some turning very low to the ground) is at least a
little bit concerning, along with the presence of the surface
wave and a pseudo-warm frontal boundary that the storms might be
running along.

Ultimately, the main issue tonight is expected to be a wind
damage threat, with at least some potential for swaths of
significant wind damage.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Temperatures will be hard pressed to recover more than a handful
of degrees on Thursday given the cold advection and northwest
winds 15-20 mph gusting to 30 mph. This will make it feel a
good 10-15 degrees colder than ambient temperatures. After our
past few days of high temps in the 70s, it will definitely feel
blustery.

Highs will range from the upper 40s to lower 50s, maxing out
around noon or the early afternoon. Cold air may also present
enough overturning in the daytime for some scattered showers.

During the evening, an area of showers is expected to cross nnw
to sse as an energetic upper trough oriented w-e crosses in the
early evening. The upper dynamics will help to push a secondary
surface pressure trough/wind shift southward ahead of it.

Low temperatures will be fairly uniform with a good wnw wind
overnight, ranging from 33-35 for most of the area. This could
present an issue with a freeze warning becoming necessary, but
there is not any real threat of frost given the wind speed.
Given expected convective weather tonight, will not include
mention of this potential freeze until after this threat is
over.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Surface high pressure will build east across the Tennessee Valley to
the Carolina Coast Friday into Saturday. This will keep us mainly
dry and cool through the end of the week. Temperatures on Friday
will be 10 to 15 degrees below normal with highs in the mid 40s to
lower 50s. Friday night will also be cool with lows in the lower 30s
and areas of frost likely.

Mid level short wave energy will eject out of the southern Plains
Saturday night into Sunday helping to carve out a broad upper level
trough over much of the CONUS through mid week. An associated
strengthening surface low will lift northeast across the Ohio
Valley/Great Lakes region Sunday night into Monday. Models continue
to struggle with the timing/placement/strength of the surface low
but both the GEFS and ECMWF means keep the surface low just off to
our west as it tracks up toward the Great Lakes. This will lead to
an increasing chance of showers Sunday into Sunday night and will
allow for some categorical pops to overspread the region. Degree of
destabilization is somewhat in doubt ahead of the low, but given the
possible strength of the low, will at least allow for a slight
chance of thunder. Ahead of the low, temperatures will moderate
through the weekend. Highs on Saturday will be in 50s, with highs on
Sunday in the upper 50s to lower 60s.

There are a lot of model differences late in the period. Will hang
on to some lower end pops given the upper level trough and potential
for weak disturbances working through. This will also result in well
below normal temperatures through mid week.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Two main concerns for the TAFs in the next 24 hours.

First is the potential for thunderstorms tonight. Storms are
expected to move across the TAF sites between 02Z and 06Z. There
is high confidence in thunderstorms with IFR conditions
occurring at KCVG/KLUK/KILN, and moderate confidence at
KDAY/KCMH/KLCK. In addition, the storms at KCVG/KLUK/KILN may
produce strong to severe winds. Gusts have been included in
tempo groups at these airports, and these gusts may need to be
increased in future forecasts.

Some MVFR ceilings and continuing showers are expected behind
the storms, and after a few hours, a front will move through the
area. This front will switch winds to the northwest, and these
winds will then gradually increase through the rest of the
overnight and into tomorrow. This is the second item of concern
for the TAFs. VFR conditions are expected tomorrow, but as wind
gusts continue to increase, they will get to around 30 knots.
There is some chance of winds exceeding 35 knots, and thus these
wind gusts tomorrow morning/afternoon may need to be increased
in future TAFs as well.

Some clouds and a chance of showers will move back into the
airports late tomorrow afternoon / tomorrow evening, but VFR
conditions are expected.

OUTLOOK...MVFR conditions and thunderstorms are possible Sunday
and Sunday night. Gusty winds are possible on Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Hatzos
SHORT TERM...Franks
LONG TERM...JGL
AVIATION...Hatzos
Hazardous weather outlook, Apr 8, 4:14 PM EDT, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
414 PM EDT Wed Apr 8 2020

INZ066-073>075-080-KYZ089>100-OHZ077>079-091200-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Hamilton-Clermont-Brown-
414 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

Thunderstorms will move southeast across the region later this
evening into the early morning hours. Damaging winds, large hail,
heavy rainfall, and isolated tornadoes will be possible with the
storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Frost will be possible Friday night into Saturday morning as
temperatures drop into the lower 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed, while following all local,
state and CDC guidelines.

INZ050-058-059-OHZ042-051>054-060>064-070>074-080>082-088-091200-
Wayne-Fayette IN-Union IN-Darke-Miami-Champaign-Clark-Madison-Preble-
Montgomery-Greene-Fayette OH-Pickaway-Butler-Warren-Clinton-Ross-
Hocking-Highland-Adams-Pike-Scioto-
414 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Thunderstorms will move southeast across the region later this
evening into the early morning hours. Damaging winds, large hail,
heavy rainfall and an isolated tornado will be possible with the
storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Frost will be possible Friday night into Saturday morning as
temperatures drop into the lower 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines.

OHZ026-034-035-043>046-055-056-065-091200-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Franklin OH-
Licking-Fairfield-
414 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Thunderstorms will be possible later this evening into the early
morning hours. Damaging winds and large hail are the main threat,
but a tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Frost will be possible Friday night into Saturday morning as
temperatures drop into the lower 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines.

In the hours before

Local storm report, Apr 8, 10:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             MASON                   39.36N 84.31W
04/08/2020  M1.00 INCH       WARREN             OH   PUBLIC

&&

JEG
Local storm report, Apr 8, 10:13 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     KOXD OXFORD MIAMI APT   39.50N 84.78W
04/08/2020  M52 MPH          BUTLER             OH   AWOS

&&

JEG
Local storm report, Apr 8, 10:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HAIL             MONROE                  39.44N 84.36W
04/08/2020  M1.00 INCH       BUTLER             OH   TRAINED SPOTTER

&&

CAMPBELL
Local storm report, Apr 8, 10:21 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1021 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     HAIL             4 W BLUE ASH            39.25N 84.46W
04/08/2020  M1.25 INCH       HAMILTON           OH   AMATEUR RADIO

&&

CAMPBELL
Local storm report, Apr 8, 10:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             HAMILTON                39.40N 84.56W
04/08/2020  M1.00 INCH       BUTLER             OH   PUBLIC

&&

JEG
Local storm report, Apr 8, 10:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     TSTM WND DMG     COLERAIN TOWNSHIP       39.26N 84.63W
04/08/2020                   HAMILTON           OH   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND PEA-SIZED HAIL

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:46 PM EDTSevere Thunderstorm WarningILNBoone59 min
Apr 8, 10:13 PM EDTTornado WarningILNBoone, Gallatin32 min
Apr 8, 10:15 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton45 min
Apr 8, 10:23 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen, Pendleton39 min
Apr 8, 10:34 PM EDTTornado WarningILNCampbell, Kenton26 min
Apr 8, 10:42 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Pendleton48 min
Apr 8, 10:48 PM EDTTornado WarningILNBracken, Campbell, Grant, Kenton, Pendleton22 min
Apr 8, 10:53 PM EDTSevere Thunderstorm WarningILNBracken, Grant, Owen, Pendleton, Robertson52 min
Apr 8, 11:03 PM EDTTornado WarningILNBracken, Mason, Pendleton, Robertson31 min
Apr 8, 11:06 PM EDTSevere Thunderstorm WarningILNLewis, Mason54 min
Apr 8, 11:23 PM EDTSevere Thunderstorm WarningILNLewis60 min
Apr 8, 11:44 PM EDTTornado WarningILNLewis20 min
Apr 9, 3:49 PM EDTFreeze WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more12 hr
Apr 9, 3:49 PM EDTFreeze WarningILNBoone, Campbell, Kenton17 hr

Nearby

Tornado Warnings in Kentucky, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.